Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Back Matter

SIAM Journal on Applied Mathematics
Vol. 46, No. 5 (Oct., 1986), p. 942
Stable URL: http://www.jstor.org/stable/2101778
Page Count: 3
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Back Matter
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[942]
    [942]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]